Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10643
Title: Buckling and geometrically nonlinear analysis of frames using one element member
Authors: Izzuddin, BA
Elnashai, S
So, AKW
Chan, SL 
Issue Date: 1995
Publisher: Elsevier
Source: Journal of constructional steel research, 1995, v. 32, no. 2, p. 227-230 How to cite?
Journal: Journal of constructional steel research 
URI: http://hdl.handle.net/10397/10643
ISSN: 0143-974X
EISSN: 1873-5983
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Apr 10, 2016

Page view(s)

38
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.